Jump to content
CrazyBoards.org

Recommended Posts

So so so.  Here's the deal.  It's a bit complicated, and it's something I'm going to run by my pdoc, and my uncle, who's a pdoc that specializes in psychopharmocology.  But in the meantime, I figured that I would run it by you CBers (and also articulate it in writing so I have a guide for when I talk to the experts).  It involves sleep disorders and depression, which may or may not be of the BP II flavor, but the depression is the main issue, so I figured I'd put it in the DD section. 

  As you can see from my sig, I'm currently taking Wellbutrin and Seroquel, in addition to Adderall and clonazepam.  It is also listed there that I have PLMD/S.

While I do find that the Seroquel is incredibly effective at getting me to sleep, which is my primary sleep problem (other than the PLMD), I have found that I've been needing to take it every night, and I don't really like the idea of taking an AAP long-term, even at a low dose.  That, and it gives me RLS-type symptoms. 

Now my sleep quality is not significantly different post-Seroquel, but I do find that I'm having more arousals than I did prior to the Seroquel.  I wasn't aware of the PLMD until I had a sleep study done, which first occured around the age of 13.  All my nighttime arousals that were interfering with the later stages of sleep were micro-arousals, which I wasn't aware of.  I was first put on clonazepam, and then Mirapex.  I wasn't taking any AD at the time, but I was taking the Adderall and was on Sonata.  On the Seroquel, however, I am aware of the arousals, and they seem to occur 3-4 times a night (which the clonazepam seems to do nothing about, either due to tolerance or the pharmodynamics of Seroquel), and I'm probably still having the micro-arousals in between.

The reason I'm asking about the WB/Mirapex combo, which could either be in conjuction with or in place of the Seroquel is because I've been having a fairly moderate-severe depression.  Lack of energy, lack of motivation, feelings of worthlessness, social isolation, etc.  The WB doesn't seem to be helping, I really don't want to bump up the dose, and I'm leery of an SSRI, although I have some fluoxetine sitting here prescribed by my pdoc out here.  The WB is really good for impulse control, but not much else.  There are also life issues (having doubt about professional plans/graduating college, etc.) that are contributing to the depression, but I'm pretty sure that there is something going on underneath that.  I just don't want to do anything.  This was present before taking the Seroquel too.  I am also in therapy and am about to have an EMDR session in a week.

The reason that I'd like to add the Mirapex should be apparent by now.  First of all, to treat the PLMD.  Second of all, to help with the depression.  My only concern is adding in a D agonist (which basically is hitting the same D receptors as the Seroquel, only as an agonist) drug to one that is a DRI (WB) and the other that's a D agonist and DRI (Adderall).  This is why I want to see if anyone has tried this combo, as it seems like this could kind of overload the D system.  I have taken SSRI's in the past, one of which, Meridia (sibutramine), isn't an AD but an SSRI that happens to be an appetite suppresant.  The other was fluoxetine, which I took in my adolescence (I am waiting to hear from my old pdoc's office as to why exactly the fluoxetine was discontinued, but almost positive not due to hypomanic/mixed episode).   

There is also a concern of BP II.  The one big thing that makes me doubt that dx is that when I took Lamictal, it was as if I was a 7 year old in regards to anger management and would rage and such.  I did have to stop when I started at 100 mg as I got "the rash", which probably was just an allergic reaction, but my pdoc at the time was very, very cautious about it.  Now, this was under the condition of being at my parent's house and cutting back drastically on cannabis use (of which I am more or less a non-user now), so that may have played a part in it.  The only pmeds I was on at that point were Lamictal and clonazepam.  Also, I reacted horribly to Abilify, although it was at a dosage of 10 mg (awful EPS). 

But I am quite moody, am very reactive (or labile as the docs like to say) emotionally to situations, and have a maternal grandmother who is BP I.  My two experiences with MDMA also planted the seed of being BP, the second of which resulted in a paradoxical reaction (dysphoria, anxiety, somatic distress, etc.) ,although it never came up in my use of any other psychedellic.  The first time was a mix of MDMA and P cubensis though (.65 g of fairly potent cubies mixed with approx. 70 mg of MDMA). This (the second MDMA experience) was also done about 2 weeks after a very, very high dose prednisone treatment (100 mg at the ER, 50 mg qd x5d).  The prednisone also seemed to trigger panic attacks, and caused paradoxical reactions to just about any recreational drug I used thereafter (mostly CNS depressants, which have always been my drug class of choice), although it could've been the first MDMA experience, which was about 2 weeks prior to the prednisone (but the initial MDMA experience left me in a very good mood up for about a week or two after).  It was also discovered a week after initiation of prednisone treatment that I had mono.  As you can see, there are way too many fucking variables to make heads or tails of this.  I got several pdoc opinions on the matter, and there wasn't any consensus on the BP II dx, and I really, really don't like the SE profiles of the ACs.  So there's that too. 

Sorry about the rambling nature of this post, but I'm pretty tired.  So yeah.  Has anyone had the experience of combining Mirapex with WB? And even better, has anyone had any experience of that combo with a Dnergic psychostimulant?  I will repeat again that I am going to get the opinions of some pdocs, but I have a feeling that none of them have ever tried that combo before and would only be able to tell me about the theoretical consequences, which I have a decent grasp on already.  Thanks for reading this post.  If you have any comments/experience with the MDMA or prednisone thing, that would be great too.  Cheers!

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...